# SDR SWAA2024010313178

- Difficulty date: October 21, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS 727D BTW STRINGER 8L TO STRINGER 9L AT PASSENGER CABIN 2023-652063<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23.;[02] PERFORMED VISUAL INSPECTION ON AREA AND FOUND ONLY DIRTY AND PERFORMED CLEAN IAW SOPM 20-30-03 HFEC WAS DONE AND NOT FOUND CRACK INDICATION IAW B737-700 SRM 51-10-02.;[03] CORRECTED STEP 2: PERFORMED VISUAL INSPECTION ON AREA AND FOUND ONLY DIRTY AND PERFORMED CLEAN IAW SOPM 20-30-03 HFEC WAS DONE AND NOT FOUND CRACK INDICATION IAW B737-700 SRM 51-10-02. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] TASK CARD COMPLETE.
